# SDR DALA2018020500737

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 66,880 hours, 26,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26DEF HAS ONE RED EMERGENCY LIGHT LENS BROKEN.  REPLACED THE LENS,  OPS CHECKED NORMAL.
